# SDR SWAA042364

- Difficulty date: August 16, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 44,967 hours, 44,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 65C16820
- Condition: Broken
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND L2 DOOR EVAC SLIDE GIRT BAR HOOK, AFT MOUNTING SCREWS CLIP-NUT, BROKEN.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE CLIP-NUT PER MM.
